Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 18 found articles
 
 
  A new theory of regular functions of a quaternionic variable
 
 
Title: A new theory of regular functions of a quaternionic variable
Author: Gentili, Graziano
Struppa, Daniele C.
Appeared in: Advances in mathematics
Paging: Volume 216 (2007) nr. 1 pages 23 p.
Year: 2007
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands